I have acne-like bumps all over my upper arms. I have tried Retin-A, but it did not help. Please guide me.
Welcome to icliniq.com.
Is your acne like bumps only localized over arms? Or do you have these kind of eruptions over face, upper back and chest? If yes please review with picture. With your descriptions it seems you are having keratosis pilaris, which usually localized over upper arms. Keratosis pilaris (KP) is a genetic disorder of keratinization of hair follicles of the skin. It is an extremely common condition that manifests as small, rough keratotic papules, often described as chicken bumps, in characteristic areas of the body, particularly the outer-upper arms and thighs.
The affected area may be washed once or twice a day with a gentle cleanser such as Dove or Cetaphil. You can try combination product of Lactic acid lotions (AmLactin or alpha hydroxyacid lotions), Glycolic body lotions, Urea cream (Carmol 10), Salicylic acid (Salex lotion), and topical steroid creams (Triamcinolone 0.1%, Locoid Lipocream), Retinoic acid products such as Tretinoin (Retin-A). Best results may be achieved with combination therapy.
For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
You can also get chemical peeling, microdermabrasion, and laser done from a dermatologist ... Read fullI have itchy lumps and rashes on stomach and thigh. Why?
.. gone through your case. In my opinion, you are having an urticarial rash. It is a type of allergy which could be due to many factors. Some are following. Drugs like painkiller or antibiotics, dairy product, meat or chicken, insect bite, artificial... Read fullAre skin peeling procedures effective in treating dark underarms?
Chemical peeling too induces skin exfoliation thus shedding off excess pigment ... If you are already undergoing chemical peels, then I suggest you continue with the... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now